Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Inequalities for holomorphic functions of several complex variables


Author: Jacob Burbea
Journal: Trans. Amer. Math. Soc. 276 (1983), 247-266
MSC: Primary 32H10; Secondary 32A10, 46E20
MathSciNet review: 684506
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sharp norm-inequalities, valid for functional Hilbert spaces of holomorphic functions on the polydisk, unit ball and $ {{\mathbf{C}}^n}$ are established by using the notion of reproducing kernels. These inequalities extend earlier results of Saitoh and ours.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32H10, 32A10, 46E20

Retrieve articles in all journals with MSC: 32H10, 32A10, 46E20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1983-0684506-0
PII: S 0002-9947(1983)0684506-0
Article copyright: © Copyright 1983 American Mathematical Society